A List of papers (probably complete)


J.-B. Campesato, T. Fukui, K. Kurdyka and A. Parusinski
Arc spaces, motivic measure and Lipschitz property of real algebraic varieties, preprint

T. Fukui
Local differential geometry of cuspidal edge and swallowtail, preprint (Slide)

T. Fukui, Q. Li and D. Pei,
Bifurcation model from initial nonlinear term of nonlinear partial differential equations, preprint (old version)

T. Fukui
Local differential geometry of singular curves with finite multiplicities.
Saitama Math. J. 31 (2017), 79-88.

C. Bivia Ausina and T. Fukui,
Invariants for bi-Lipschitz equivalence of ideals,
The Quarterly Journal of Mathematics 68 (2017), 791--815.

T. Fukui, M. Hasegawa and K. Nakagawa,
Contact of a regular surface in Euclidean 3-space with cylinders and cubic binary differential equations
Journal of the Mathematical Society of Japan 69 (2017), 819--847

T Fukui, M Hasegawa and K Saji,
Extension of Koenderink's formulas,
J. Gokova Geom. Topol., 10 (2016), 42--59.

T. Fukui and D. Pei,
Curvature for curves in semi-Euclidean spaces,
J of Geometry, 106 (2016), 663--683

G. Fichou and T. Fukui,
Motivic invariant of polynomial function and Newton polyhedron,
Math. Proc. Cambridge Philos. Soc. 160 (2016), no. 1, 141--166.

C. Bivia Ausina and T. Fukui,
Mixed Lojasiewicz exponents and log canonical threshold of ideals,
Journal of Pure and Applied Algebra. 220 (2016), no. 1, 223--245.

N. Dutertre and T. Fukui,
On the topology of stable maps,
Journal of the Mathematical Society of Japan 66 (2014), 161--203.

T. Fukui and M. Hasegawa,
Fronts of weighted cones,
Topics on Real and complex singularities,
Proceeding of the fourth Austrarian-Japanese workshop on real and complex singularities, World Scientific, 2014.

T. Fukui and M. Hasegawa,
Singularities of Parallel Surfaces (complete version),
Tohoku Mathematical Journal, 64 (2012) 387-408,

T. Fukui and M. Hasegawa,
Fronts of Whitney umbrella---a differential geometric approach via blowing up,
Journal of Singularities, volume 4 (2012), 35--67

T. Fukui and J. J. Nuno Ballesteros,
Isolated singularities of binary differential equations of degree n (pdffile 426319 byte)
Publicacions Matematiques, 56 (2012), 65--89

T. Fukui, K. Kurdyka and L. Paunescu,
Tame nonsmooth inverse mapping theorems (ArXiv),
SIAM J. Optim. Volume 20, Issue 3, pp. 1573-1590 (2010),

T. Fukui and L. Paunescu,
On blow-analytic equivalence.
Arc spaces and additive invariants in real algebraic and analytic geometry, 87--125,
Panor. Syntheses, 24, Soc. Math. France, Paris, 2007.

K. Bekka, T. Fukui, S. Koike,
On the realisation of a map of some class as a desingularisation map
Real and complex singularities, 33--45, World Sci. Publ., Hackensack, NJ, 2007.

T. Fukui and A. Khovanskii,
Mapping degree and Euler characteristic
Kodai Mathematical Journal, 29 (2006) 144--162

T. Fukui and J. Nuno Ballesteros,
Isolated roundings and flattennings of submanifolds in euclidean space,
Tohoku Mathematical Journal 57 (2005) 469--503.

T. Fukui, K. Kurdyka and L. Paunescu,
An inverse mapping theorem for arc-analytic homeomorphism,
in Geometric Singularity Theory (eds. Heisuke Hironaka, Stanislaw Janeczko, Stanislaw Lojasiewicz)
Banach Center Publications 65 (2004), 49--56.

T. Fukui and J. Weyman,
Cohen-Macaulay properties of Thom-Boardman strata II: The defining ideals of Σi,j,
Proceedings of London Mathematical Society 87 (2003), 137--163.

C. Bivia Ausina, T. Fukui and M. Saia,
Newton filtrations, graded algebra and codimension of non-degenerate ideal,
Mathematical Proceedings of the Cambridge Philosophical Society 133, 55--75 (2002)

T. Fukui, T.-C. Kuo and L. Paunescu,
Constructing blow-analytic isomorphisms,
Annales de l'Institut Fourier, Grenoble, 51 (2001), 1071-1087

T. Fukui and L. Paunescu,
Stratification theory from the weighted point of view ,
Canadian Journal of Mathematics 53 (2001),73-97.

T. Fukui and J. Weyman,
Cohen-Macaulay properties of Thom-Boardman strata I: Morin's ideal,
Proceedings of London Mathematical Society, 80 (2000), no. 2, 257--303.

T. Fukui,
Congruence for real curves in toric surface and Newton polygons,
in ``Proceedings of XI Brazilian topology meeting (ed. S Firmo, D L Goncalves & O Saeki)'', pp. 148--167,
World Scientific, 2000.

T. Fukui and L. Paunescu,
Modified analytic trivialization for weighted homogeneous function-germs,
Journal of the Mathematical Society of Japan,  52(2000), pp. 433--446.

T. Fukui,
Introduction to toric modifications with an application to real singularities,
in RIMS kokyuroku 1122

T. Fukui,
Butterflies and umbilics of stable perturbations of analytic map-germs (C5.0) -->(C4,0),
in ``Singularity theory (ed. Bill Bruce & David Mond)'',
London Mathematical Society Lecture Note Series 263, pp.369--378, Cambridge University Press, 1999.

T. Fukui, J. Nuno Ballesteros and M. Saia,
On the number of singularities in generic deformations of map germs,
Journal of the London Mathematical Society 58 (1998), pp.141--152.

T. Fukui,
Newton polygons and topology of real zero loci of real polynomials,
Journal of the London Mathematical Society 58(1998), pp.545--563.

T. Fukui, S. Koike and M. Shiota,
Modified Nash triviality of a family of zero-sets of real polynomial mappings,
Annales de l'Institut Fourier, Grenoble   48, 5 (1998), pp.1395--1440.

T. Fukui, S. Koike and T.-C. Kuo,
Blow-analytic equi-singularities, properties, problems and progress,
in ``Real analytic and Algebraic singularities (ed. T.Fukuda, T.Fukui, S.Koike, and S.Izumiya)''
Pitman Research Notes in Mathematics Series 381, pp.8--29, Longman, 1998.

T. Fukui,
Seeking invariants for blow-analytic equivalence,
Compositio Mathematica vol. 105 (1997), pp.95--108.

T. Fukui,
An algebraic formula for a topological invariant of bifurcation of 1-parameter family of function-germ,
in ``Stratifications, singularities and differential equations II
Stratifications and topology of singular spaces (ed. D.Trotman & L.Wilson)'', pp.45--54.
Travaux en cours  55, Hermann, 1997.

T. Fukui,
Mapping degree formula for 2-parameter bifurcation of function-germs,
Topology, vol.32 (1993), pp.567--571.

T. Fukui,
Modified analytic trivialization via weighted blowing up,
Journal of the Mathematical Society of Japan, vol.44 (1992), pp.455--459.

T. Fukui,
Lojasiewics type inequalities and Newton diagrams,
Proceedings of the American Mathematical Society, vol.112 (1991), pp.1169--1183.

T. Fukui,
The modified analytic trivialization of a family of real analytic mappimgs,
Contemporary Mathematics vol.90 (1989), pp.73--89, American Mathematical Society.

T. Fukui and E. Yoshinaga,
The modified analytic trivialization of family of real analytic functions,
Inventiones mathematicae vol.82 (1985), pp.467--477, Springer-Verlag.